# SDR AALA202301060921

- Difficulty date: January 4, 2023
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A319-112
- Aircraft serial: 1354
- Aircraft time: 56,821 hours, 35,901 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 775D000001
- Part serial: 01716
- Condition: Defective
- Location: Zone 100 - Fuse
- Part time: 53,140 hours, 28,784 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DFW DUE TO THE FLIGHT CREW REPORTING THAT ON CLIMB OUT THE FLIGHT DECK TEMPERATURE CLIMED AS HIGH AS 102 DEGREES ALL CONTROLS WERE NORMAL. NO ECAM INDICATIONS. THE AIRCRAFT LANDED SAFELY AT DFW WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE PACK ZONE CONTROLLER 8HK PER AMM 21-63-34 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
